MAUDE Adverse Event Report: ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 124" (315 CM) APPX 16.3 ML, 10 DROP PRIMARY SET W/3 CLAVE®, REMV 2 GANG 4-WAY ST; STOPCOCK, I.V. SET

ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 124" (315 CM) APPX 16.3 ML, 10 DROP PRIMARY SET W/3 CLAVE®, REMV 2 GANG 4-WAY ST; STOPCOCK, I.V. SET
Catalog Number B9461
Medical Device Problem Codes Infusion or Flow Problem (2964); Material Twisted/Bent (2981)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/01/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device is expected to be returned for evaluation, however, it has not yet been received.
 
Event or Problem Description
The event occurred on an unspecified date and involved a 124" (315 cm) appx 16.3 ml, 10 drop primary set w/3 clave¿, remv 2 gang 4-way stopcocks, rotating luer, 1 ext.The customer reported that they were having issues with kinked tubing for quite some time.The customer further reported that this issue has occurred with different sets and lots and can sometimes cause slow delivery of medications and fluids, to complete blockages.The kinks can be seen in multiple different sets.Harm was not reported as a consequence of the events.
 
Additional Manufacturer Narrative
A series of photos were provided showing (b)(6) tubing sets.Kinks were observed in the tubing.It is unknown if the kinks caused issues in flow without the return of the device.The reported complaint of kinks can be confirmed.The probable cause is unknown.Without the return of the used sample a comprehensive failure investigation cannot be performed and a cause cannot be determined.Lot history review could not be reviewed due to the unknown lot number.

Brand Name
124" (315 CM) APPX 16.3 ML, 10 DROP PRIMARY SET W/3 CLAVE®, REMV 2 GANG 4-WAY ST
Common Device Name
STOPCOCK, I.V. SET
Manufacturer (Section D)
ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V.
avenida cuarzo no. 250
ensenada, b.cfa. 22790
CS  22790
Manufacturer Contact
reed covert
600 n. field dr.
lake forest, IL 60045
2247062300
MDR Report Key20026703
Report Number9617594-2024-01163
Device Sequence Number7476971
Product Code FMG
UDI-Device Identifier00887709013964
UDI-Public00887709013964
Combination Product (Y/N)N
Initial Reporter StateVT
Initial Reporter CountryUS
PMA/510(K) Number
K964435
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 10/02/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberB9461
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/26/2024
Supplement Date Received by Manufacturer09/06/2024
Initial Report FDA Received Date08/22/2024
Supplement Report FDA Received Date10/02/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown